MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-322
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that unintended material was left in the joint.
 
Event or Problem Description
It was reported that unintended material was left in the joint.
 
Additional Manufacturer Narrative
The case was completed: labrum in the hip was replaces with the anchors, but two small metal parts are still in the patients body.There was a delay of 30 minutes.The surgeon did not try to get the broken tip out as it war deep in the hip with the iconix anchor.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) excessive force applied on inserter or 2) movement of guide out of orientation to pilot hole.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8593064
Report Number0002936485-2019-00197
Device Sequence Number19242118
Product Code MBI
UDI-Device Identifier37613327176934
UDI-Public37613327176934
Combination Product (Y/N)N
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-322
Device Lot Number18031AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;